Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Quasi-stability of partially hyperbolic diffeomorphisms


Authors: Huyi Hu and Yujun Zhu
Journal: Trans. Amer. Math. Soc. 366 (2014), 3787-3804
MSC (2010): Primary 37D30; Secondary 37C20, 37B40
DOI: https://doi.org/10.1090/S0002-9947-2014-06037-6
Published electronically: March 14, 2014
MathSciNet review: 3192618
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A partially hyperbolic diffeomorphism $f$ is structurally quasi- stable if for any diffeomorphism $g$ $C^1$-close to $f$, there is a homeomorphism $\pi$ of $M$ such that $\pi \circ g$ and $f\circ \pi$ differ only by a motion $\tau$ along center directions. $f$ is topologically quasi-stable if for any homeomorphism $g$ $C^0$-close to $f$, the above holds for a continuous map $\pi$ instead of a homeomorphism. We show that any partially hyperbolic diffeomorphism $f$ is topologically quasi-stable, and if $f$ has $C^1$ center foliation $W^c_f$, then $f$ is structurally quasi-stable. As applications we obtain continuity of topological entropy for certain partially hyperbolic diffeomorphisms with one or two dimensional center foliation.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 37D30, 37C20, 37B40

Retrieve articles in all journals with MSC (2010): 37D30, 37C20, 37B40


Additional Information

Huyi Hu
Affiliation: Department of Mathematics, Michigan State University, East Lansing, Michigan 48824
Email: hhu@math.msu.edu

Yujun Zhu
Affiliation: College of Mathematics and Information Science, and Hebei Key Laboratory of Computational Mathematics and Applications, Hebei Normal University, Shijiazhuang, 050024, People’s Republic of China
Email: yjzhu@mail.hebtu.edu.cn

Keywords: Partial hyperbolicity, quasi-stability, entropy
Received by editor(s): April 4, 2012
Received by editor(s) in revised form: November 1, 2012
Published electronically: March 14, 2014
Additional Notes: The second author was supported by NSFC (No: 11371120), NSFC (No: 11071054), NCET (No: 11-0935), the Key Project of Chinese Ministry of Education (No: 211020), the Plan of Prominent Personnel Selection and Training for the Higher Education Disciplines in Hebei Province (BR2-219) and the SRF for ROCS, SEM
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.